Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Integral equations formulation of classical elasticity

Author: R. P. Kanwal
Journal: Quart. Appl. Math. 27 (1969), 57-65
MSC: Primary 73.45
DOI: https://doi.org/10.1090/qam/245250
MathSciNet review: 245250
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.45

Retrieve articles in all journals with MSC: 73.45

Additional Information

DOI: https://doi.org/10.1090/qam/245250
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society